# SDR ASAA0280229

- Difficulty date: July 21, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING PREFLIGHT CHECK, FIRST FOUR EMERGENCY TRACK LIGHTS WERE FOUND INOPERATIVE. RECONNECTED FIRST MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
